Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV Positive with Dental Problems
Jun 12, 2001

I like to know is my hiv status medication causing me teeth to be very sensitive to cold! also seems like sometime all me teeth hurt when I try in eat. the HIV drugs I am on are Kaleta and Combivir

Response from Dr. Pavia

Cold sensitivity is a symptom dentists see all the time in HIV negative people, and there are a variety of causes. I have never seen or heard of tooth sensitivity as a side effect of Kaletra or Combivir.

You should see a dentist before you do anything else. There may be a specific problem like gum disease or an infection, or they may be able to give you a desensitizing toothpaste.

Good luck

ATP



Previous
LOW CD4
Next
Help please! Thank you

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement